Adaptive H synchronization for uncertain chaotic systems with external disturbance

Choon Ki Ahn, Sung Tae Jung, Sun Kyung Kang, Su Chong Joo

Research output: Contribution to journalArticlepeer-review

79 Citations (Scopus)

Abstract

In this paper, we propose a new adaptive H synchronization scheme for chaotic systems with unknown parameter and external disturbance. Based on Lyapunov stability theory and linear matrix inequality (LMI) approach, the adaptive H synchronization controller is presented to not only guarantee stable synchronization but also reduce the effect of external disturbance to an H norm constraint. The proposed controller with adaptive law can be obtained by solving the LMI problem. The adaptive H synchronization problems for Chua's chaotic system and hyperchaotic Rössler system are presented to show the effectiveness of the proposed chaos synchronization scheme.

Original languageEnglish
Pages (from-to)2168-2177
Number of pages10
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume15
Issue number8
DOIs
Publication statusPublished - 2010 Aug
Externally publishedYes

Keywords

  • Adaptive control
  • Chaotic systems
  • H Synchronization
  • Linear matrix inequality (LMI)
  • Lyapunov stability theory

ASJC Scopus subject areas

  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Adaptive H<sub>∞</sub> synchronization for uncertain chaotic systems with external disturbance'. Together they form a unique fingerprint.

Cite this